# SDR FDEA201606212099

- Difficulty date: June 21, 2016
- Submitted: June 23, 2016
- Operation: Air carrier
- Aircraft: N560FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46938
- Aircraft time: 99,981 hours, 33,285 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Slide
- Condition: Contaminated
- Location: Control Handle
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: L

## Discrepancy

WHEN GEAR HANDLE WAS PLACED TO THE DOWN POSITION THE GEAR DID NOT EXTEND, IN ADDITION THE GO AROUND BUTTON WAS PUSHED AND AC DID NOT CYCLE TO G/A.  FOUND THE GEAR HANDLE SLIDE WAS STICKING, GEAR WAS DOWN AND LOCKED BUT INDICATED RED UNSAFE.  CLEANED STICKY SUBSTANCE FROM SLIDING HANDLE.  CYCLED GEAR SEVERAL TIMES.  OPS CHECK GOOD PER AMMS 12-22-01-7 AND 32-30-00-5.
